I've noticed that when I sit for a while, when I get up, I'm dizzy. Not just a little dizzy. My vision gets blacked out and I can't see much and I just feel like everything is spinning. It lasts for 5 to 10 seconds. I'm on Zoloft and have vitamin d deficiency. Not sure if that has to do with it. Should I be concerned? I've had this for years and someone else in my family does too.
Hi dear friend and thanks for posting this question and thanks so much to Roosplace for commenting.
I agree with Roosplace that those symptoms are associated to low blood pressure although it may be some further and deeper problems. One of the first symptoms of blood pressure is that when you are moving your body weight in a sudden form lets say standing up or coming our of bed your blood needs to get adjusted to the new imposed activity and if you experience problems with low blood pressure that is clearly one of the symptoms. Although it could be an iron deficiency you are mentioning how you have vitamin D deficiency and a combination of several deficiencies that could be causing the problem .
First you should check with your doctor about these symptoms but also I would like you try these two instructions:
Exercise and meditation:
Try to meditate: Sit in a quiet place, it could be a chair and breathe deeply for 25 times trying to focus in your breathing.
Then slowly stand up and keep breathing for another twenty times,
After that try to clap with both hands at the same time you are raising one leg for ten times making sure you are breathing properly.
Write down how you feel and share with your doctor, although you should always check with your doctor before you engage into any physical activity.
Hope this helps
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.